Nagoya Mathematical Journal

On stochastic relaxed control for partially observed diffusions

W. H. Fleming and M. Nisio

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 93 (1984), 71-108.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118787430

Mathematical Reviews number (MathSciNet)
MR0738919

Zentralblatt MATH identifier
0506.60055

Subjects
Primary: 49A60
Secondary: 60G99: None of the above, but in this section 93E20: Optimal stochastic control

Citation

Fleming, W. H.; Nisio, M. On stochastic relaxed control for partially observed diffusions. Nagoya Math. J. 93 (1984), 71--108. https://projecteuclid.org/euclid.nmj/1118787430


Export citation

References

  • [1] A. Bensoussan and J. L. Lions, Application des inequations variationnelles en contrle stochastique, Dunod, Paris 1978.
  • [2] P. Billingsley, Convergence of Probability Measures, John Wiley 1968.
  • [3] J. M. Bismut, Partially observed diffusions and their control, SIAM. J. Control Optim., 20 (1982), 302-309.
  • [4] M. H. A. Davis and M. Kohlmann, On the nonlinear semigroup of stochastic con- trol under partial observations, preprint.
  • [5] W. H. Fleming, Generalized solutions in optimal stochastic control, Differential games and control theory II, Lect. Notes in pure and Appl. math., 30, Dekker.
  • [6] W. H. Fleming, Nonlinear semigroup for controlled partially observed diffusions, SIAM. J. Control Optim., 20 (1982), 286-301.
  • [7] and M. Nisio, On the existence of optimal stochastic controls, J. Math.Mech., 15 (1966), 777-794.
  • [8] and E. Pardoux, Optimal control for partially observed diffusions, SIAM. J. Control Optim., 20 (1982), 258-285.
  • [9] U. G. Haussman, On the existence of optimal controls for partially observed diffusions, SIAM. J. Control Optim., 20 (1982), 385-407.
  • [10] M. Nisio, Stochastic Control Theory, ISI Lect. Note 9, McMillan India, 1981.
  • [11] K. R. Parthasarathy, Probability Measures on Metric Spaces, Acad. Press, 1967.
  • [12] A. V. Skorobod, Studies in the Theory of Random Processes, Addism-Wesly, 1965 (orig. Russian).